Asymptotic behavior of solutions of Schrödinger inequalities on unbounded domains of nilpotent Lie groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 51-65.
@article{RSMUP_1999__102__51_0,
     author = {Uguzzoni, Francesco},
     title = {Asymptotic behavior of solutions of Schr\"odinger inequalities on unbounded domains of nilpotent Lie groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {51--65},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0943.22008},
     mrnumber = {1739532},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__51_0/}
}
Uguzzoni, Francesco. Asymptotic behavior of solutions of Schrödinger inequalities on unbounded domains of nilpotent Lie groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 51-65. http://archive.numdam.org/item/RSMUP_1999__102__51_0/

[BCC] I. Birindelli - I. Capuzzo Dolcetta - A. Cutrì, Liouville theorems for semilinear equations on the Heisenberg group, Ann. Inst. H. Poincaré Anal. Non Linéaire, 14 (1997), pp. 295-308. | Numdam | MR 1450950 | Zbl 0876.35033

[CGL] G. Citti - N. Garofalo - E. Lanconelli, Harnack's inequality for sum of squares of vector fields plus a potential, Amer. J. Math., 115 (1993), pp. 699-734. | MR 1221840 | Zbl 0795.35018

[DG] D. Danielli - N. Garofalo, Geometric properties of solutions to subelliptic equations in nilpotent Lie groups, Reaction diffusion systems, Lecture Notes in Pure and Appl. Math., 194 (1995), pp. 89-105. | MR 1472512 | Zbl 0903.58048

[F] G.B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Mat., 13 (1975), pp. 161-207. | MR 494315 | Zbl 0312.35026

[FH] W. Fulton - J. Harris, Representation Theory, Grad. Texts in Math., 129, Springer-Verlag, New York (1991). | MR 1153249 | Zbl 0744.22001

[G] L. Gallardo, Capacités, mouvement Brownien et problème de l'épine de Lebesgue sur les groupes de Lie nilpotents, Lecture Notes in Math., 928 (1982), pp. 96-120. | MR 669065 | Zbl 0483.60072

[LU1] E. Lanconelli - F. Uguzzoni, Asymptotic behavior and non-existence theorems for semilinear Dirichlet problems involving critical exponent on unbounded domains of the Heisenberg group, Boll. Un. Mat. Ital., (8), 1-B (1998), pp. 139-168. | MR 1618972 | Zbl 0902.22006

[LU2] E. Lanconelli - F. Uguzzoni, Non-existence results for semilinear Kohn-Laplace equations in unbounded domains, preprint. | MR 1778777 | Zbl 01538386

[RS] L.P. Rothschild - E.M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1977), pp. 247-320. | MR 436223 | Zbl 0346.35030

[S] C.G. Simader, An elementary proof of Harnack's inequality for Schrödinger operators and related topics, Math. Z., 203 (1990), pp. 129-152. | MR 1030712 | Zbl 0697.35017

[U1] F. Uguzzoni, A non-existence theorem for a semilinear Dirichlet problem involving critical exponent on halfspaces of the Heisenberg group, NoDEA Nonlinear Differential Equations Appl., 6, n. 2 (1999). | MR 1694791 | Zbl 0961.35054

[U2] F. Uguzzoni, A note on Yamabe-type equations on the Heisenberg group, preprint. | MR 1753393 | Zbl 0972.35021